# SDR SWAA2013112622764

- Difficulty date: November 5, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE INTERNAL AREA OF ACCESS AREA OF ACCESS PANEL 5858R, NR 2 ENG.  R & R ANGLE IAW SRM.
